Alert archive / Indiana / Areal Flood Warnings in 2015
Areal Flood Warning 21, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Jun 26, 2015, 6:33 PM EDT for 15 counties in Indiana. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 6:33 PM EDT (22:33 UTC)
- Expired
- Jun 27, 2015, 12:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, IN, Clinton County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:05 PM EDT | HEAVY RAIN 0.76 | 2 S Castleton, IN | RAIN FELL IN ABOUT 25 MINUTES. STANDING WATER ON THE ROADS. SOME WATER SLIGHTLY BACKING UP OUT OF DRAINAGE SEWERS. |
| Jun 26, 9:39 PM EDT | HEAVY RAIN 1.86 | Westfield, IN | TOTAL SINCE 8 AM |
| Jun 26, 10:00 PM EDT | FLOOD | 1 Wsw Cicero, IN | PONDING AND WATER RUNNING OVER COUNTY ROADWAYS. UP TO 1.5 FEET DEEP ON TOLL GATE ROAD AT 231ST STEET AND MORSE LANDING DRIVE INTERSECTIONS. |
| Jun 26, 10:47 PM EDT | HEAVY RAIN 2.29 | Noblesville, IN | |
| Jun 26, 10:47 PM EDT | HEAVY RAIN 3.05 | Frankfort, IN | 3.05 INCHES TODAY WITH 2 INCHES IN HALF HOUR. |
| Jun 26, 11:59 PM EDT | HEAVY RAIN 2 | 1 Sw Indianapolis Int'L, IN | STORM TOTAL AT NWS INDIANAPOLIS. |
| Jun 26, 11:59 PM EDT | HEAVY RAIN 2.25 | Frankfort, IN | |
| Jun 27, 12:22 AM EDT | FLASH FLOOD | 10 Ese Indianapolis, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
138
WGUS43 KIND 262233
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
633 PM EDT FRI JUN 26 2015
INC011-023-045-057-059-063-095-097-107-121-133-157-159-165-171-
270430-
/O.NEW.KIND.FA.W.0021.150626T2233Z-150627T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-CLINTON-FOUNTAIN-HAMILTON-HANCOCK-HENDRICKS-MADISON-MARION-
MONTGOMERY-PARKE-PUTNAM-TIPPECANOE-TIPTON-VERMILLION-WARREN-
633 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR...
BOONE COUNTY IN CENTRAL INDIANA...
FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
HAMILTON COUNTY IN CENTRAL INDIANA...
HENDRICKS COUNTY IN CENTRAL INDIANA...
MARION COUNTY IN CENTRAL INDIANA...
MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PARKE COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
SOUTHEASTERN WARREN COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN CLINTON COUNTY IN CENTRAL INDIANA...
SOUTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN TIPTON COUNTY IN CENTRAL INDIANA...
SOUTHWESTERN MADISON COUNTY IN CENTRAL INDIANA...
WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
* UNTIL 1230 AM EDT
* AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLOODING ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...FRANKFORT...INDIANAPOLIS...BEECH GROVE...
BROWNSBURG...CARMEL...COVINGTON...DANVILLE...FISHERS...LAWRENCE...
LEBANON...NEWPORT...NOBLESVILLE...PLAINFIELD...SOUTHPORT...
SPEEDWAY...VEEDERSBURG...WILLIAMSPORT AND ZIONSVILLE.
THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 166.
THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 215.
THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 68 AND 97.
THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 5 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.
&&
LAT...LON 4041 8742 4024 8575 3970 8593 3970 8595
3964 8595 3963 8608 3984 8747
$$
KOCH1 follow-up statement
579
WGUS83 KIND 270318
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1118 PM EDT FRI JUN 26 2015
INC011-023-045-057-059-063-095-097-107-121-133-157-159-165-171-
270430-
/O.CON.KIND.FA.W.0021.000000T0000Z-150627T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-CLINTON-FOUNTAIN-HAMILTON-HANCOCK-HENDRICKS-MADISON-MARION-
MONTGOMERY-PARKE-PUTNAM-TIPPECANOE-TIPTON-VERMILLION-WARREN-
1118 PM EDT FRI JUN 26 2015
...FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN CLINTON...BOONE...
FOUNTAIN...HAMILTON...WESTERN HANCOCK...HENDRICKS...SOUTHWESTERN
MADISON...MARION...MONTGOMERY...NORTHERN PARKE...NORTHERN PUTNAM...
SOUTHERN TIPPECANOE...SOUTHERN TIPTON...NORTHEASTERN VERMILLION AND
SOUTHEASTERN WARREN COUNTIES UNTIL 1230 AM EDT...
AT 1115 PM EDT...RADAR WAS INDICATING HEAVY RAIN MOVING EAST OVER
MUCH OF HAMILTON AND MARION COUNTIES. ANOTHER INCH OR SO COULD FALL
IN THOSE COUNTIES THROUGH MIDNIGHT. OVER 3 INCHES OF RAIN HAS FALLEN
TODAY OVER PARTS OF THE WARNED AREA. FLOODING OF ROADWAYS HAS BEEN
REPORTED OVER PARTS OF THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...FRANKFORT...INDIANAPOLIS...BEECH GROVE...
BROWNSBURG...CARMEL...COVINGTON...DANVILLE...FISHERS...LAWRENCE...
LEBANON...NEWPORT...NOBLESVILLE...PLAINFIELD...SOUTHPORT...
SPEEDWAY...VEEDERSBURG...WILLIAMSPORT AND ZIONSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.
&&
LAT...LON 4041 8742 4024 8575 3970 8593 3970 8595
3964 8595 3963 8608 3984 8747
$$
KOCHWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 26, 5:04 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 26, 5:04 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 504 PM EDT FRI JUN 26 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 155 PM EDT FRI JUN 26 2015 LOW PRESSURE OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH ACROSS INDIANA TONIGHT AND EXIT THE STATE BY MID DAY SATURDAY. THIS WILL RESULT IN RAINY WEATHER TONIGHT AND EARLY ON SATURDAY. COOLER HIGH PRESSURE IS EXPECTED TO ARRIVE ON SATURDAY NIGHT AS THE LOW DEPARTS TO THE EAST. THIS WILL RESULT IN A RETURN TO DRY WEATHER THROUGH SUNDAY. A WARM FRONT IS EXPECTED TO PUSH IN TO THE AREA ON SATURDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO THE AREA AS THE NEW WORK WEEK BEGINS. COOLER WEATHER WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR MUCH OF NEXT WEEK AS AS NORTHERLY FLOW FROM CANADA IS EXPECTED TO SPILL INTO THE OHIO VALLEY. && .NEAR TERM /TONIGHT/... ISSUED AT 155 PM EDT FRI JUN 26 2015 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A BROAD AREA OF LOW PRESSURE STRETCHING FROM CENTRAL ILLINOIS...SOUTHWEST TO OKLAHOMA. A FRONTAL BOUNDARY WAS IN PLACE ACROSS CENTRAL INDIANA BETWEEN CRAWFORDSVILLE AND LAFAYETTE TO SOUTH OF MUNCIE. RADAR SHOWS SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THIS FEATURE. FURTHERMORE RADAR SHOWING SIGNS OF MCV OVER CENTRAL ILLINOIS. WATER VAPOR IMAGERY ALOFT CONTINUES TO SHOW A SHORT WAVE OVER ILLINOIS AND WISCONSIN...PUSHING SE TOWARD INDIANA. GFS AND NAM CONTINUE THE VERY FAVORABLE SET UP FOR PRECIPITATION TONIGHT. THE UPPER SHORT WAVE IS EXPECTED TO PUSH ACROSS INDIANA TONIGHT...PROVIDING FORCING AS THE SURFACE LOW IS EXPECTED TO DEEPEN ACROSS SOUTHERN INDIANA. FORECAST SOUNDINGS SHOW DEEP SATURATION WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AT 00Z. LOWER LEVEL Q VECTOR CONVERGENCE REMAINS FAVORABLE. TIME HEIGHTS CONTINUE TO SHOW DEEP MOISTURE AND GOOD LIFT AVAILABLE. THUS WILL CONTINUE ONGOING FLASH FLOOD WATCH AND CONTINUE 100 POPS...PARTICULARLY DURING THE FIRST FEW HOURS AFTER 00Z. PRECIP INTENSITY SHOULD BEGIN TO DROP OFF AFTER 06Z AS THE SURFACE LOW BEGINS TO PULL NORTHEAST AND BEST FORCING IS LOST. FORECAST SOUNDINGS AT THAT TIME TREND TOWARD SOME DRIER AIR INTRUDING INTO THE COLUMN. THUS WILL TREND TOWARD LESSER POPS OVERNIGHT AS THE SYSTEM SLOWLY BEGINS TO DEPART...PARTICULARLY ACROSS THE WESTERN PARTS OF THE FORECAST AREA. AS FOR TEMPS WILL TREND LOWS TOWARD WET BULB TEMPS...WHICH WILL BE WARMER THAN MAVMOS. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 155 PM EDT FRI JUN 26 2015 GFS AND NAM SUGGEST THE DEPARTING LOW WILL BE LINGERING ACROSS OHIO ON SATURDAY MORNING. BROAD CYCLONIC SURFACE FLOW WILL BE IN PLACE ACROSS CENTRAL INDIANA. TIME HEIGHT SECTIONS CONTINUE TO SHOW PLENTIFUL LOWER AND MIDDLE LEVEL MOISTURE AVAILABLE...AS DO THE FORECAST SOUNDING...PARTICULARLY ACROSS THE EASTERN PARTS OF THE FORECAST AREA. MEANWHILE ALOFT...AN UPPER TROUGH LOOKS TO BE IN PLACE ACROSS CENTRAL INDIANA. THUS WILL NEED TO CONTINUE SOME POPS ON SATURDAY MORNING...WITH HIGHEST POPS EAST...CLOSEST TO THE THE LOW AND LESSER POPS TO THE WEST. WITH WRAP AROUND FLOW EXPECTED AT THIS POINT...HEAVY RAINS WILL NOT BE EXPECTED ON SATURDAY. AS THE DAY PROGRESSES ON SATURDAY THE SURFACE LOW IS EXPECTED TO DEPART FARTHER TO THE NORTHEAST...WHILE HIGH PRESSURE OVER THE CENTRAL PLAINS BEGINS TO BUILD ACROSS WESTERN PARTS OF THE STATE...PROVIDING SUBSIDENCE. THUS WILL TREND TOWARD A DRY FORECAST IN THE AFTERNOON ACROSS MUCH OF THE FORECAST AREA...BUT CLOUDS MAY LINGER DUE TO THE UPPER TROUGH ALOFT. WILL TREND HIGHS ON SATURDAY COOLER THAN MAVMOS. ON SATURDAY NIGHT AND SUNDAY...DRY WEATHER WILL BE EXPECTED AS THE GFS AND NAM CONTINUE TO SUGGEST THE UPPER TROUGH EXITING TO THE NORTHEAST AND WEAK RIDGING BUILDING ALOFT. MEANWHILE AT THE SURFACE...HIGH PRESSURE SETTLES ACROSS THE OHIO VALLEY...AND FORECAST SOUNDINGS DRY OUT AMID SUBSIDENCE. GIVEN THE COOLER WESTERLY FLOW...WILL TREND LOW ON SATURDAY NIGHT CLOSE TO MAVMOS. WITH FULL SUN EXPECTED SUNDAY...WILL ALSO TREND HIGHS CLOSE TO MAVMOS FOR NOW. GFS AND NAM SUGGEST ANOTHER SHORT WAVE APPROACHING FROM THE NORTHWEST ON SUNDAY NIGHT INTO MONDAY AS A HIGHLY AMPLIFIED FLOW ALOFT IS EXPECTED WITH STRONG RIDGING IN THE WESTERN UNITED STATES AND A DEEPER TROUGH ACROSS THE EASTERN PARTS OF THE COUNTRY. AS THIS FEATURE ARRIVES ON SUNDAY NIGHT...IT APPEARS TO ARRIVE WITH A SURFACE TROUGH. GULF MOISTURE WILL BE CUT OFF WITH THIS ONE...THUS ANY PRECIP WILL BE ON THE LIGHTER SIDE OF WHAT WE HAVE PREVIOUSLY SEEN. WILL INCREASE CLOUDS AND INCLUDE POP CHANCES ON SUNDAY NIGHT INTO MONDAY AS THIS TROUGHY PATTERN ALOFT AND THE SURFACE LOOKS TO REMAINS. WILL TREND LOWS ON SUNDAY WARMER THAN MAVMOS AND HIGHS ON MONDAY COOLER WITH EXPECTED CLOUDS AND PRECIP. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 223 PM EDT FRI JUN 26 2015 A BROAD UPPER LEVEL LOW CENTERED OVER EASTERN CANADA WILL RESULT IN BELOW NORMAL TEMPERATURES AND RAIN CHANCES FOR THE ENTIRE EXTENDED PERIOD. THIS PATTERN WAS CAPTURED WELL BY THE SUPERBLEND INITIALIZATION...SO WILL NOT DIVERT FROM THOSE NUMBERS. AS WEAK WAVES ROTATE THROUGH THE AFOREMENTIONED LOW...PRECIP CHANCES WILL BE ENHANCED AT TIMES THROUGH THE PERIOD...ESPECIALLY ACROSS SOUTHERN PORTIONS OF THE AREA ON WEDNESDAY NIGHT. LATEST SUPERBLEND INITIALIZATION SEEMS TO BE PICKING UP ON THIS ENHANCEMENT TOO BY BRINGING LIKELY POPS INTO THE FAR SOUTHWEST COUNTIES. && .AVIATION /DISCUSSION FOR THE 262100Z TAF ISSUANCE/... ISSUED AT 504 PM EDT FRI JUN 26 2015 IMPROVED CONDITIONS AT ALL SITES AS AT LEASE SOME IMPROVEMENT HAS BEEN SEEN FROM EARLIER IFR. KIND AND KHUF WILL SEE A BIT OF A BREAK IN THE RAIN AND STORMS...BUT ENOUGH IS STILL AROUND THAT KEPT VCTS GOING INTO THE EVENING. UPSTREAM OF KHUF SEE SOME MORE SCATTERED STORM DEVELOPMENT AND PUT THIS IN A TEMPO GROUP ARRIVING AFTER 22Z. KBMG STILL HAS SOME SCATTERED SHOWERS AROUND AND WITH THE DEVELOPMENT SEEN UPSTREAM OF KHUF WILL LEAVE VCTS GOING THERE AS WELL. MOST CEILINGS AROUND HAVE IMPROVED TO MVFR OR VFR AND WENT THIS ROUTE WITH THE SITES. AT KLAF AND KIND CLOSER TO HEAVIER RAIN POCKETS KEPT MVFR GOING. AT KHUF AND KBMG WENT VFR FOR A SHORT TIME BEFORE BRINGING LOWER STUFF BACK IN. STILL EXPECT THUNDERSTORMS TO BE GONE BY AROUND 0-2Z BUT WIDESPREAD RAIN TO CONTINUE INTO THE NIGHT AND IFR CEILINGS TO RETURN. MVFR SHOULD RETURN AROUND MID MORNING TOMORROW AS RAIN TAPERS OFF. WINDS WILL GENERALLY HAVE AN EASTERLY COMPONENT AND ARE IN THE 5-10 KT RANGE. WINDS WILL SHIFT TO NORTHWEST AT END OF TAF PERIOD...SUSTAINED AT 10 TO 12 KTS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....TDUD AVIATION...TDUD/CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 5:37 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 537 PM EDT FRI JUN 26 2015 INZ021-028>031-035>049-051>057-060>065-067>072-271000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 537 PM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: MORE THUNDERSTORMS WILL ROLL ACROSS THE AREA TONIGHT WITH HEAVY RAIN AND FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 8 AM SATURDAY. STRONG TO SEVERE STORMS ARE POSSIBLE. THE BEST CHANCE OF SEVERE WEATHER WILL BE SOUTH OF INTERSTATE 70 AND ESPECIALLY SOUTH OF A WASHINGTON TO GREENSBURG LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE THREATS. HAZARDS: TORRENTIAL RAINFALL AND FLASH FLOODING. DAMAGING WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. TIMING: TONIGHT. DISCUSSION: SURFACE LOW PRESSURE WILL SLIDE EAST ALONG A STALLED FRONT OVER SOUTHERN INDIANA TONIGHT AS AN UPPER LOW PIVOTS ACROSS NORTHERN INDIANA. THESE FEATURES WILL INTERACT WITH DEEP MOISTURE AND AN UNSTABLE ATMOSPHERE AND RESULT IN WIDESPREAD THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON SATURDAY. HOWEVER...THE STORMS WILL BE ENDING FROM WEST TO EAST DURING THE AFTERNOON. MORE STORMS WILL BE POSSIBLE NEXT WEEK AS ANOTHER FRONTAL SYSTEM MOVES IN FROM THE NORTHWEST AND STALLS IN THE VICINITY. SEVERE WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME. DISCUSSION: ANOTHER FRONTAL SYSTEM AND UPPER AIR DISTURBANCES ALONG WITH A MOIST AND UNSTABLE ATMOSPHERE WILL COMBINE TO BRING MORE THUNDERSTORMS TO CENTRAL INDIANA NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS AREAS MAINLY SOUTH OF INTERSTATE 70. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Jun 26, 3:01 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD NOBLESVILLE 40.06N 86.03W
06/26/2015 HAMILTON IN PUBLIC
SIX INCHES OF STANDING WATER WAS ON THE ROAD IN
SAGAMORE GOLF CLUB IN NOBLESVILLE.
&&
MRDLocal storm report, Jun 26, 3:34 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HEAVY RAIN 2 N ANDERSON 40.12N 85.69W
06/26/2015 M1.38 INCH MADISON IN EMERGENCY MNGR
AMOUNT FELL BETWEEN 205 PM AND 250 PM EDT 1.5 MILES
NORTH OF DOWNTOWN
&&
BHHLocal storm report, Jun 26, 3:38 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HEAVY RAIN FRANKFORT 40.28N 86.51W
06/26/2015 M2.30 INCH CLINTON IN PUBLIC
LARGE MAJORITY OF THIS FELL IN 20 MINUTES. MANY ROADS
IN AREA ARE FLOODED.
&&
BHHLocal storm report, Jun 26, 3:41 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HEAVY RAIN ALEXANDRIA 40.26N 85.68W
06/26/2015 M1.20 INCH MADISON IN BROADCAST MEDIA
1.2 INCHES IN 40 MINUTES
0334 PM HEAVY RAIN 3 NW MUNCIE 40.23N 85.43W
06/26/2015 M2.56 INCH DELAWARE IN BROADCAST MEDIA
2.56 INCHES IN 45 MINUTES
&&
JPLocal storm report, Jun 26, 5:34 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
534 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN 3 NE RUSHVILLE 39.65N 85.41W
06/26/2015 M2.25 INCH RUSH IN TRAINED SPOTTER
2.25 INCHES IN ABOUT THE LAST 3 HOURS
&&
CPLocal storm report, Jun 26, 6:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN 5 S COVINGTON 40.07N 87.39W
06/26/2015 M2.30 INCH FOUNTAIN IN TRAINED SPOTTER
TODAYS RAINFALL TOTAL AS OF 6 PM
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:16 PM EDT | Special Weather Statement | IND | Martin | 44 min |
| Jun 25, 10:44 PM EDT | Areal Flood Warning | IND | Daviess, Greene | 6 hr |
| Jun 25, 10:59 PM EDT | Special Weather Statement | IND | Martin | 46 min |
| Jun 25, 11:20 PM EDT | Special Weather Statement | IND | Sullivan | 40 min |
| Jun 25, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 48 min |
| Jun 25, 11:47 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 28 min |
| Jun 26, 12:04 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 26 min |
| Jun 26, 12:14 AM EDT | Severe Thunderstorm Warning | IND | Martin | 16 min |
| Jun 26, 3:17 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 24 hr |
| Jun 26, 12:09 PM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 3 hr |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Hamilton, Madison | 3 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Hamilton, Marion | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 3 days |
| Jun 26, 12:21 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 6 hr |
| Jun 26, 1:12 PM EDT | Flash Flood Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 5 hr |
| Jun 26, 1:16 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion | 6 hr |
| Jun 26, 1:24 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Marion | 36 min |
| Jun 26, 1:54 PM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Rush and 1 more | 6 hr |
| Jun 26, 1:57 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Henry, Madison | 33 min |
| Jun 26, 3:00 PM EDT | Flash Flood Warning | IND | Delaware, Madison, Randolph | 6 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Shelby | 69 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Putnam | 40 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 5 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Hancock | 7 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 30 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Montgomery, Parke | 55 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Marion | 41 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew | 66 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Owen | 31 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Johnson | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Boone, Marion | 26 hr |
| Jun 26, 7:33 PM EDT | Areal Flood Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 6 hr |
Nearby
Areal Flood Warnings in Indiana, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.